# SDR CA970310011

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Mislocated
- Location: Rt Bus Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE THE PORT BUS BAR WAS LOST, RCCB TRIPPED.  THE TRANSFER OF NR 2 INVERTER LOADS WAS NOT ABLE TO BE ACCOMPLISHED.  THE AIRCRAFT RETURNED.  RCCB AND VOLTAGE REGULATOR REPLACED.  TRANSFER POWER SOURCE RELOCATED TO THE CENTER BUS BAR IN ACCORDANCE WITH WIRING DIAGRAM FOR THIS AIRCRAFT.
